# SDR SWAA2025031198126

- Difficulty date: February 20, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 51,176 hours, 31,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT 2025-151871<[01] REPLACED GUSSET AND FASTENERS LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG 143A7902 SHEET 209 REV. - SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED GUSSET AND FASTENERS LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG 143A7902 SHEET 209 REV. -.
